# SDR DALA2023071905861

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR JAMB LOWER PAN SPLICE BTW STA 954 TO 994 AND L-27R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00563: CORROSION LEVEL 2. AFT CARGO DOOR JAMB LOWER PAN SPLICE BTW STA 954 TO 994 AND L-27R AT AFT CARGO COMPARTMENT WERE FABRICATED PER B717-200 SRM 53-20-15-2R PROC 7 AND INSTALL SPLICE IS ACCOMPLISH NRC 00240. (LP #2872784)
